RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1334–1344 (Mi de7561)  

Ordinary Differential Equations

Stability of $\Pi$-systems

A. A. Levakov

V. I. Lenin Belorusskii State University

Full text: PDF file (1658 kB)

English version:
Differential Equations, 1991, 27:8, 937–946

Bibliographic databases:
UDC: 517.911.5
Received: 17.04.1989

Citation: A. A. Levakov, “Stability of $\Pi$-systems”, Differ. Uravn., 27:8 (1991), 1334–1344; Differ. Equ., 27:8 (1991), 937–946

Citation in format AMSBIB
\Bibitem{Lev91}
\by A.~A.~Levakov
\paper Stability of $\Pi$-systems
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1334--1344
\mathnet{http://mi.mathnet.ru/de7561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138061}
\zmath{https://zbmath.org/?q=an:0735.34039}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 937--946


Linking options:
  • http://mi.mathnet.ru/eng/de7561
  • http://mi.mathnet.ru/eng/de/v27/i8/p1334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020